Diary

14 months topical steroid withdrawal

I’m a week later with this post, for which I’m sorry! Ever since the summer holidays started, I’ve been doing almost nothing but studying…I know right? I just really have to pass those finals because there’s a lot at stake. The fact that passing is so important, makes me stressed out. And we all know that stress only makes eczema worse. All in all, my skin is still very acceptable though. Yes, it is more dry again, and I’m more itchy and have some more scabs. But at least I don’t look like a burn victim anymore! As long as I don’t go back to that horrible phase, I can live with it.

Also, I’m glad that tapering off my medication hasn’t changed my skin drastically. It’s still waaaay better than before I started Ciclosporin. I was supposed to taper off even more in August (from 200mg to 150mg), but I decided not to. Why? Because I know it would be the worst timing ever: my finals start at the end of August and I’m scared that if my skin would get worse, I wouldn’t be able to study, sleep and focus. My psychologist sided with me on this one, saying that tapering off medication has to fit in your life. It’s better to taper off when you don’t have a lot on your plate. So yeah, I’ll probably get to that somewhere in September.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s